# SDR 2007UALA02539

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 71,692 hours, 8,863 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R SLIDE EMERGENCY LIGHT FLICKERS ON WHEN DOOR IS CLOSED AND LOCKED. FOUND WIRE HARNESS FAULTY.   [08-08-07]   FOUND WIRES W2088-004-20 & W2088-005-20 BROKEN IN FLEX CONDUIT BETWEEN CONNECTOR DX323 & TB214, REF WDM 33-51-61 PG.1 SH.1. REPLACED HARNESS AND GRD CHECKED NORMAL.
